# SDR HEEA0016254

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft Assy
- Part number: 10E931
- Condition: Worn
- Location: Blower
- Component: 763080790210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ASSY WORN BEYOND LIMITS.  CORROSION FOUND ON SHAFT.  REPLACED WITH SERVICEABLE SHAFT.
